Free Delivery on Orders over €50!

Actifed 60/2.5 Tablets - 12 Pack

€8.65

Cold, Flu and Allergy

Actifed tablets contains a decongestant to relive nasal congestion as well as blocked sinuses and catarrrh. It also contains an ingredient which works in two ways, an antihistamines action to relieve the symptoms of allergies, such as sneezing and a drying action to relive other symptoms of colds, flu and hayfever such as runny noses and water eyes.
Pseudoephedrine hydrochloride 60mg
Triprolidine 2.5mg

ALWAYS READ THE PACKAGING AND THE ENCLOSED LEAFLET BEOFRE USE

DO NOT TAKE ANY OTHER PSEUDOEPHEDERINE-CONTAINING PRODUCTS

For sale in Republic of Ireland only

Quantity:

Maximum quantity: 1